# SDR DALA2023092607933

- Difficulty date: September 20, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N327DN
- Make and model: Airbus A321-211
- Aircraft serial: 7777
- Aircraft time: 18,639 hours, 8,286 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3027 - DIV - TO SDF DUE TO LAV SMOKE DETECT FAULT. CREW DECLARED EMERGENCY ON LANDING. UNABLE TO RESET MESSAGE IN FLIGHT. NO INDICATIONS OF SMOKE/ODOR. CORRECTIVE ACTION: LAV L AND G BOTH SHOWING SMOKE DETECTOR FAULTS. DEFERRED EACH PER MEL AND CONTINUED; PERFORMED OPERATIONAL CHECK OF SMOKE DETECTORS PER 26-17. OPERATES NORMAL AT THIS TIME. (LP# 4261612)
